Diary of Unknown Symptoms

Mystery of the Internal Vibration

Entry for August 19, 2006

I forgot to take my vitamins with my lunch today and we had great tasting Angus Beef Burgers. After thirty minutes I start having a lot of gas. I take my vitamins including the enzymes and in another thirty minutes it settles down.

I’ve come up with an idea. I’m deficient in riboflavin and magnesium and both are key in the metabolism of carbohydrates, proteins and fat synthesis so it’s no wonder I need the enzyme supplement.

Why don’t I try eating a diet that doesn’t contain any carbohydrates, proteins and fat? Or at the very least, consume the absolute bare minimum for a while and see if that has any difference on how I feel. I’ve read in Carolyn Dean’s book “The Miracle of Magnesium” that eating a lot of protein and fat can actually inhibit the absorption of magnesium.

Magnesium: Necessary for energy metabolism, protein and fat synthesis. The metabolism of carbohydrates and fats to produce energy requires numerous magnesium-dependent chemical reactions.

Magnesium is required at a number of steps during the synthesis of nucleic acids (DNA and RNA) and proteins. A number of enzymes participating in the synthesis of carbohydrates and lipids require magnesium for their activity. Glutathione, an important antioxidant, requires magnesium for its synthesis.

Riboflavin: Riboflavin is a water-soluble B-complex vitamin, also known as vitamin B2. In the body, riboflavin is primarily found as an integral component of the coenzymes, flavin adenine dinucleotide (FAD) and flavin mononucleotide (FMN). Coenzymes derived from riboflavin are also called flavins. Enzymes that use a flavin coenzyme are called flavoproteins.

Flavin coenzymes participate in redox reactions in numerous metabolic pathways. Flavins are critical for the metabolism of carbohydrates, fats, and proteins.

Advertisements

August 19, 2006 Posted by | Health | , , , | 2 Comments

Entry for August 19, 2006

1156027041-hr-606

Plantar Fasciitis: Basically a foot pain caused by muscle weakness and poor circulation.

Plantar Faciitis was my second symptom and the first doctor I mentioned it to told me I needed to excerise the muscles to make them stronger. I never took his advice because I believed there was something more but at the time, I didn’t know what it was but I had a hunch it was related to the internal vibration.

It wasn’t until later, when I was decided to try weekly acupuncture, that I was told I had very poor blood circulation. I’ve always had cold feet and cold hands and thought it was normal. It wasn’t until she was performing a technique called “cupping” that I realized how bad it was.  She was the only doctor who told me I had poor blood circulation and it made perfect sense. Acupuncture is great because they question everything that is not quite normal.

After the seventh session, I discovered one of my problems was related to a niacin deficiency and so I started taking niacin. Niacin naturally increases the blood flow so this made total sense to me. After a week of taking niacin, the plantar faciitis disappeared completely but the odd thing was the marks made from the cupping seemed to improve but there was still a sign of poor blood circulation. I had always assumed that the lack of improvement was because it would take a while to build up the niacin in my body. Now I know it was something else. When I did some googling, I came across this:

Plantar Fasciitis

Latest studies show that in many cases of plantar fasciitis there really is no inflamation, but rather an avascularity (Loss of blood circulation).

So I thought I had solved my problems by taking niacin but the internal vibration continued. I stopped taking niacin and the plantar fasciitis would come back so I’ve been taking it ever since.

It wasn’t until I reduced my intake of magnesium that I realized my arms felt dead like there was no circulation and it was even worse if I put them over my head. I couldn’t understand because I was still taking niacin.

Now I realize that a magnesium deficiency is responsible for both muscle weakness and poor circulation. I googled plantar fasciitis again today and came across this:

Arthritis: Some types of arthritis can cause inflammation in the tendons in the bottom of your foot, which may lead to plantar fasciitis.
 
Diabetes: Although doctors don’t know why, plantar fasciitis occurs more often in people with diabetes.

Arthritis and diabetes are both linked to a deficiency in magnesium.

Arthritis:  Because magnesium suppresses PTH (a mineral transport hormone) and stimulates calcitonin (a polypeptide of 32 amino acid residues), it helps remove calcium from soft tissues eliminating some forms of arthritis. Copper is a metal ion long suspected as playing a role in preventing arthritis. Copper is complementary to magnesium uptake and may therefore reduce calcitic arthritis by providing more magnesium absorption.

Diabetes: The role of magnesium in diabetes has been scientifically well established for over 35 years. Magnesium influences insulin production and function. Magnesium has been effectively used to treat brittle diabetics. (Diabetics who frequently oscillate between high and low blood sugar.) In Europe, magnesium has long been used to treat insulin resistant diabetes and decompensated diabetics developing acidosis and ketosis.

I can’t seem to find any reference to the fact that plantar fasciitis is a related symptom of a magnesium deficiency but it should be. Muscle weakness and poor circulation are well known symptoms of a magnesium deficiency!

I think that the success I’ve had using Niacin and noticing the changes to the Plantar Faciitis are interesting but I still think there is something more.

August 19, 2006 Posted by | Health | , , , , , , | Leave a comment

Entry for August 19, 2006

Spoke to my friend that has Meniere’s disease yesterday. He said he didn’t want to report false progress but the ringing in his ears doesn’t appear to be as sharp since taking the magnesium malate.

I had a couple bouts with diarrhea yesterday so I’m probably taking too much magnesium. So I decide to try something different last night. Usually I take my magnesium just before going to bed but this time I thought I’d try using the homeopathic magnesium instead.

There was no vibration when I went to bed and a slight vibration when I woke up. So I took the homeopathic magnesium while I was still in bed and it stopped within thirty seconds.

August 19, 2006 Posted by | Health | , , | Leave a comment

   

%d bloggers like this: